Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 64, NWS Memphis, TN

April 14, 20144 counties in Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Apr 14, 2014, 12:01 AM CDT for 4 counties in Arkansas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2014, 12:01 AM CDT (05:01 UTC)
Expired
Apr 14, 2014, 1:00 AM CDT
In force
59 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Cross County, AR, Lee County, AR, Poinsett County, AR, St. Francis County, AR

The radar

The Memphis radar (KNQA), 110 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 11:06 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.0 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1517 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

865 
WUUS54 KMEG 140501
SVRMEG
ARC037-077-111-123-140600-
/O.NEW.KMEG.SV.W.0064.140414T0501Z-140414T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1201 AM CDT MON APR 14 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CROSS COUNTY IN EASTERN ARKANSAS...
  WESTERN LEE COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

* UNTIL 100 AM CDT

* AT 1202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED 16 MILES SOUTHWEST OF FAIR OAKS...OR 9 MILES
  NORTH OF COTTON PLANT...AND MOVING EAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORREST
  CITY...HARRISBURG...MADISON...PALESTINE...PARKIN...WYNNE AND
  VILLAGE CREEK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3501 9115 3501 9106 3502 9105 3550 9105
      3556 9103 3556 9051 3516 9051 3465 9090
      3465 9106 3473 9106 3474 9111 3486 9111
      3490 9113 3491 9116 3495 9116
TIME...MOT...LOC 0502Z 253DEG 46KT 3515 9121

$$
2 follow-up statements
685 
WWUS54 KMEG 140529
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1229 AM CDT MON APR 14 2014

ARC037-077-111-123-140600-
/O.CON.KMEG.SV.W.0064.000000T0000Z-140414T0600Z/
CROSS AR-LEE AR-POINSETT AR-ST. FRANCIS AR-
1229 AM CDT MON APR 14 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR ST. FRANCIS...SOUTHWESTERN POINSETT...WESTERN LEE AND CROSS
COUNTIES...

AT 1228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR MC ELROY...OR NEAR WYNNE...
MOVING EAST AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FISHER...
FORREST CITY...HARRISBURG...MADISON...PALESTINE...PARKIN...WYNNE...
SUPPLY...PITTINGER...HYDRICK...BRUSHY LAKE...WILEY CROSSING...WEONA
AND OLD WEONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3501 9115 3501 9106 3502 9105 3550 9105
      3556 9103 3556 9051 3516 9051 3465 9090
      3465 9106 3473 9106 3474 9111 3486 9111
      3490 9113 3491 9116 3495 9116
TIME...MOT...LOC 0528Z 253DEG 46KT 3524 9082

$$
625 
WWUS54 KMEG 140553
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1253 AM CDT MON APR 14 2014

ARC037-077-111-123-140604-
/O.EXP.KMEG.SV.W.0064.000000T0000Z-140414T0600Z/
CROSS AR-LEE AR-POINSETT AR-ST. FRANCIS AR-
1253 AM CDT MON APR 14 2014

...THE SEVERE THUNDERSTORM WARNING FOR ST. FRANCIS...SOUTHWESTERN
POINSETT...WESTERN LEE AND CROSS COUNTIES HAS EXPIRED...

AT 1254 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3501 9115 3501 9106 3502 9105 3550 9105
      3556 9103 3556 9051 3516 9051 3465 9090
      3465 9106 3473 9106 3474 9111 3486 9111
      3490 9113 3491 9116 3495 9116
TIME...MOT...LOC 0554Z 253DEG 46KT 3533 9043

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 12:01 AM CDT, 0 minutes earlier.

Area forecast discussion, Apr 14, 12:01 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1201 AM CDT MON APR 14 2014

.UPDATE...

UPDATE TO ADD SEVERE THUNDERSTORM WATCH 78 TO PORTIONS OF THE MID
SOUTH.

&&

.DISCUSSION...

BOWING LINE SEGMENTS PRECEDING MORE SOLID QLCS SQUALL LINE
CONTINUES TO MOVE ACROSS WEST TENNESSEE LATE THIS EVENING WITH
SOME WIND DAMAGE REPORTS. SOLID LEWP LINE ENTERING WESTERN
PORTIONS OF OUR CWA AS OF 0445Z WILL CONTINUE TO ADVANCE EAST
ACROSS THE MID SOUTH DURING THE OVERNIGHT HOURS. ENVIRONMENT IN
ADVANCE OF THIS LINE IS PRESUMED TO BE SOMEWHAT UNSTABLE AS 03Z
SOUNDING RELEASED FROM KLZK INDICATED SBCAPES AROUND 1050 J/KG
WITH STEEP MID LEVEL LAPSE RATES AND MUCH OF THE CAPE NOTED
BETWEEN 700-500MB. THIS SHOULD SUPPORT A CONTINUED SEVERE RISK
ACROSS MUCH OF THE MID SOUTH OVERNIGHT WITH DAMAGING WINDS...LARGE
HAIL THE PRIMARY THREATS. LATEST MESOANALYSIS ALSO SUGGESTS THAT
0-1KM SRH VALUES REMAIN AT 300 M2/S2 OR GREATER WITH BACKED
SURFACE WINDS STILL NOTED IN MAINLY CONVECTIVELY UNDISTURBED
AIRMASS ACROSS NORTH MISSISSIPPI. THEREFORE A FEW BRIEF TORNADOES
WILL ALSO BE POSSIBLE WITHIN MESOCYCLONE SPIN UPS EMBEDDED WITHIN
THE CONVECTIVE LINE.

LATEST FORECAST HAS BEEN UPDATED TO REFLECT THE ADDITION OF THE
WATCH AND SEVERE WEATHER THREAT.

JLH

&&

.PREV DISCUSSION... /ISSUED 415 PM CDT SUN APR 13 2014/

DISCUSSION...

A COUPLE OF UPPER LEVEL SHORTWAVES WILL MOVE THROUGH THE MID-SOUTH
THIS EVENING AS A STRONG LOW PRESSURE SYSTEM DEPARTS TO THE
NORTHEAST. AS THE LOW MOVES OFF TO THE NORTHEAST...WINDS WILL
BECOME MORE BACKED AT THE SURFACE AND A STRONG 50 TO 60 KT MID-
LEVEL WESTERLY JET WILL SUPPORT THE CHANCE FOR SOME STRONG TO
SEVERE THUNDERSTORMS THROUGH LATE THIS EVENING...MAINLY ALONG AND WEST
OF THE MISSISSIPPI RIVER. THE PRIMARY HAZARDS WILL BE DAMAGING
WINDS AND LARGE HAIL AS THE PRIMARY MODE IS EXPECTED TO BE A
FORCED LINE OF STORMS...ALTHOUGH A TORNADO CANNOT BE RULED OUT.

OVERNIGHT TONIGHT AND INTO TOMORROW AFTERNOON...
SUFFICIENT INSTABILITY TO SUPPORT SEVERE THUNDERSTORM DEVELOPMENT WILL
BE AVAILABLE OVER A LARGE PART OF THE FORECAST AREA OVERNIGHT AND
INTO TOMORROW AFTERNOON...WITH THE BEST INGREDIENTS FOR SEVERE
WEATHER SPECIFICALLY OVER NORTH MISSISSIPPI DURING LATE MORNING TO
AFTERNOON HOURS ON MONDAY. MODEL GUIDANCE SUGGESTS THAT 1000 TO
NEAR 2000 J/KG OF SBCAPE WILL BE ON HAND...ALONG WITH LI/S -6 TO
-8C...AND 0-6 KM BULK SHEAR AROUND 60KTS. IN ADDITION...MODELS ARE
IN AGREEMENT THAT A DEVELOPING SURFACE LOW WILL TRACK ALONG THE
COLD FRONT AND MOVE TO THE NORTHEAST BY TOMORROW EVENING. ALL OF
THESE PARAMETERS AND THE LOCATION OF LOW WILL SUPPORT A POTENTIAL
FOR DAMAGING WINDS...HAIL...AND PERHAPS A TORNADO. THE LIMITING
FACTOR WILL OBVIOUSLY BE CLOUD COVER TOMORROW IN THE WARM
SECTOR...AND UNIDIRECTIONAL WIND PROFILES. THE COLD FRONT WILL
EXIT THE REGION BY LATE MONDAY NIGHT.

BEHIND THE FRONT...VERY COLD AND DRY AIR WILL FUNNEL INTO THE REGION
BY TUESDAY MORNING. CURRENT THINKING IS THAT TEMPERATURES WILL
DIP INTO THE 30S...BUT THE ATMOSPHERE SHOULD REMAIN MOIST ENOUGH
TO FEND OFF ANY FROST FORMING OVERNIGHT ON TUESDAY. FOG WILL MOST LIKELY
BE WHAT DEVELOPS INSTEAD.

BY TUESDAY...TEMPERATURES WILL STRUGGLE TO CLIMB INTO THE UPPER 50S
DURING THE DAY AS STRONG CAA WILL BE PERSISTENT ALL DAY LONG.
WINDS WILL DIE DOWN AFTER MIDNIGHT AND TEMPERATURES ARE EXPECTED
TO DROP OFF VERY QUICKLY. LOWS WILL BOTTOM OUT IN THE LOWER 30S
AND MANY PLACES WILL DIP INTO THE UPPER 20S. A FREEZE WARNING
WILL MOST LIKELY BE NEEDED FOR WEDNESDAY MORNING.

BY WEDNESDAY HIGH PRESSURE WILL BUILD INTO THE REGION AND
TEMPERATURES WILL FINALLY BEGIN TO MODERATE AND A WARMING TREND
WILL BEGIN.

ANOTHER COLD FRONT IS EXPECTED TO MOVE THROUGH THE MID-SOUTH ON
FRIDAY INTO SATURDAY BRINGING RAIN A SLIGHT CHANCE OF
THUNDERSTORMS TO THE MID-SOUTH.

THIS WEEKEND...
HIGH PRESSURE WILL BRIEFLY BUILD IN ON SATURDAY BEFORE
ANOTHER SYSTEM MOVES IN BY LATE SUNDAY. SLIGHT CHANCES FOR RAIN
WILL BE POSSIBLE. BY MONDAY...TEMPERATURES ARE EXPECTED TO REBOUND
BACK TO SEASONAL TEMPERATURES WITH HIGHS IN THE 70S AND LOWS IN
THE 50S.

AC3

&&

.AVIATION...

06Z TAF CYCLE

SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE IN ADVANCE OF A MORE
ORGANIZED SQUALL LINE NOW APPROACHING EAST ARKANSAS. A FEW OF
THESE STORMS MAY REACH SEVERE LIMITS AND RESULT IN A PERIOD OF
REDUCED CIGS AND VSBYS. CONVECTION SHOULD END FROM WEST TO EAST
FOR A TIME LATER TONIGHT WITH CONTINUED MVFR CIGS AND VSBYS.
STRONG AND GUSTY SOUTH WINDS AHEAD OF THE CONVECTIVE LINE SHOULD
CONTINUE TO GUST AT TIMES UP TO 30 KTS...BUT WILL DROP OFF BEHIND
THE LINE TO 10 KTS OR LESS. NON CONVECTIVE WIND SHEAR WILL ALSO
REMAIN OUTSIDE OF THUNDERSTORMS AND AHEAD OF THE SOLID CONVECTIVE
LINE MOVING THROUGH THE REGION.

ADDITIONAL SHOWERS AND THUNDERSTORMS SHOULD REDEVELOP ON MONDAY
AHEAD OF A COLD FRONT MOVING ACROSS THE REGION. TEMPOS HAVE BEEN
INCLUDED TO COVER THE MOST FAVORABLE TIMING FOR CONVECTION AT EACH
TERMINAL. IFR CIGS EARLY SHOULD RECOVER TO MVFR PRIOR TO THE COLD
FRONTAL PASSAGE. SOUTHWEST WINDS SHOULD AVERAGE BETWEEN 10-12 KTS.
BEHIND THE COLD FRONT WINDS SHOULD BECOME STRONG AND GUSTY FROM
THE NORTHWEST WITH A LOWERING BACK TO LOW END MVFR CIGS. SOME IFR
CIGS WILL BE POSSIBLE BUT CONFIDENCE TOO LOW TO INCLUDE IN TAF AT
THIS TIME. POST FRONTAL SHOWERS SHOULD ALSO CONTINUE BEHIND THE
FRONT THROUGH THE AFTERNOON HOURS.

RAIN SHOULD END MONDAY EVENING BUT LOW STRATUS WITH LOW END MVFR
TO IFR CIGS EXPECTED.

JLH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 13, 10:07 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
1007 PM CDT SUN APR 13 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-150515-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
1007 PM CDT SUN APR 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE MID
SOUTH TONIGHT. THE PRIMARY RISK WITH ANY STORMS THAT BECOME SEVERE
WILL BE DAMAGING WINDS. THERE IS ALSO THE POTENTIAL FOR AN
ISOLATED TORNADO. THIS SEVERE WEATHER THREAT SHOULD PERSIST
THROUGH THE EARLY MORNING HOURS OF MONDAY. HEAVY RAINFALL WILL
ALSO ACCOMPANY THE STRONGER THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING THE DAY ON MONDAY OVER
NORTH MISSISSIPPI. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE
HAIL. A SECONDARY THREAT OF A TORNADO CANNOT BE RULED OUT.

TEMPERATURES WILL TURN COLDER TUESDAY AND WEDNESDAY. MORNING LOWS
WILL DIP INTO THE LOWER 30S ON TUESDAY AND INTO THE UPPER 20S ON
WEDNESDAY. A FROST ADVISORY MAY BE NEEDED TUESDAY MORNING AND A
FREEZE WARNING MAY BE NEEDED ON WEDNESDAY MORNING FOR PORTIONS OF
THE MID SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. PLEASE PASS ALONG ANY
REPORTS OF WIND DAMAGE OR LARGE HAIL TO THE NATIONAL WEATHER
SERVICE IN MEMPHIS.

JLH

In the hours before

Local storm report, Apr 13, 10:56 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1056 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     TSTM WND GST     DYERSBURG               36.04N 89.38W
04/13/2014  E0 MPH           DYER               TN   PUBLIC

            61 MPH WIND SOUTHEAST SECTION OF DYERSBURG WITH PRIVATELY
            OWNED ANEMOMETER.

&&

ZEI
Local storm report, Apr 13, 11:18 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1118 PM CDT SUN APR 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     MAURY CITY              35.82N 89.22W
04/13/2014                   CROCKETT           TN   AMATEUR RADIO

            BIG TREE DOWN IN MAURY CITY AND NEAR TN HWY 88 AND US 412
            THREE MILES SOUTHEAST OF MAURY CITY.

&&

ZEI

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 8:30 PM CDTSevere Thunderstorm WarningMEGCross, Poinsett, St. Francis30 min
Apr 13, 8:54 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Poinsett51 min
Apr 13, 9:08 PM CDTTornado WarningMEGCrittenden, Cross, Poinsett37 min
Apr 13, 9:27 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett63 min
Apr 13, 9:49 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis41 min
Apr 13, 9:57 PM CDTTornado WarningMEGMississippi33 min
Apr 13, 10:16 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett29 min
Apr 14, 1:04 AM CDTSevere Thunderstorm WarningMEGLee, Phillips41 min
Apr 14, 3:21 AM CDTFrost AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more19 hr
Apr 14, 3:21 AM CDTWind AdvisoryMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more13 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.